# SDR AALA202408067819

- Difficulty date: August 5, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 81,718 hours, 10,371 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 211C223534
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BRAKE SOURCE LIGHT CAME ON DURING DESCENT EMERGENCY DECLARED AND CAME OUT AFTER LANDING. ALL HYD PRESSURES WERE NORMAL. MAINTENANCE REPLACED NORMAL PRESSURE SWITCH 532014, PER AMM 32-41-13.
